# SDR 9901305519

- Difficulty date: March 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N519US
- Make and model: Boeing 757251
- Aircraft serial: 23207
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Malfunctioned
- Location: Forward Galley
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: H, A

## Discrepancy

IN CRUISE FLIGHT, THE CREW DETECTED A BURNING ODOR THAT SEEMED TO ORIGINATE FROM THE FORWARD GALLEY OVEN AREA. THE OVENS WERE TURNED OFF BUT THE ODOR DID NOT DISSIPATE. THE FLIGHT DIVERTED TO ORD AND LANDED WITHOUT INCIDENT.  MAINTENANCE DEACTIVATED THE OVEN UNIT AND RELEASED THE AIRCRAFT FOR SERVICE.  THE OVEN WAS REPLACED DURING SUBSEQUENT OVERNIGHT MAINTENANCE.
